# SDR DALA2016050903893

- Difficulty date: May 5, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 43,131 hours, 29,069 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED AN ODOR OF PROPANE IN CRUISE AND AGAIN DURING DESCENT AROUND 18000 FT.   MAINTENANCE RAN BOTH ENGINES AT VARIOUS POWER SETTINGS.  NO ODOR PRESENT.  PERFORMED DUCT BURNOUT.
